Hermite expansions and the distribution of zeros of entire functions

Bleecker, David and Csordas, George: Hermite expansions and the distribution of zeros of entire functions. Acta scientiarum mathematicarum, (67) 1-2. pp. 177-196. (2001)

[img] Cikk, tanulmány, mű
math_067_numb_001_002_177-196.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2001
Volume: 67
Number: 1-2
Page Range: pp. 177-196
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 195-196.; Abstract
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:10
Last Modified: 2019. Sep. 09. 13:40
URI: http://acta.bibl.u-szeged.hu/id/eprint/15851

Actions (login required)

View Item View Item